# SDR AALA202304041720

- Difficulty date: March 9, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A320*
- Aircraft serial: 7419
- Aircraft time: 17,792 hours, 7,012 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M14023
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 18,218 hours, 7,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 SLIDE RAFT DEFORMED. REPLACED SLIDE RAFT PER AMM 25-62-44.
